# SDR VNAA2020062511103

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 13,232 hours, 12,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73997
- Condition: Discharged
- Location: Cabin
- Part time: 35,158 hours, 31,311 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN EMERGENCY LIGHTS FACING AIRCRAFT FRONT AND OVERWING EXIT EMERGENCY LIGHTS NEAR FLOOR BY FORWARD EXIT FLICKERING AND GOING OUT.  MX REPLACED ALL 4 EMERGENCY BATTERY PACKS.  OPS CHECK GOOD.  BATTERY PACK 1 P/N OFF 2013-1A S/N OFF 73997 TSN 35158 HR 31311 CY TSO 6202 HR 5529 CY TSI 2204 HR 1983 CY, BATTERY PACK 2 P/N OFF 2013-1A S/N OFF 122909 TSN 12688 HR 11531 CY TSO 2326 HR 2086 CY TSI 2326 HR 2086 CY, BATTERY PACK 3 P/N OFF 2013-1A S/N OFF 87106 TSN 33464HR 32304 CY TSO 29594 HR 28482 CY TSI 2088 HR 1881 CY, BATTERY PACK 4 P/N OFF 2013-1A S/N OFF 79756 TSN 37292 HR 31964 CY TSO 2088 HR 1881 CY TSI 2088 HR 1881 CY.
